A member asked:
Disclaimer

Can citalopram cause beau's lines?

1 doctor answer
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Beau's lines: Those ridges on nail beds are caused by injury, infection, low calcium , skin disease, some chemotherapy drugs, or malnutrition. I am not aware of Celexa (citalopram) being cause of this.
Answered on May 7, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 35-year-old male asked:
Dr. Michael Rockwell
32 years experience in Psychiatry
Yes: Most side effects 'happen early' and go away in time; if it doesn't go away then tell your md about this for ? Change in medication or consider an inf ... Read More
1
1 thank
A 55-year-old female asked:
Dr. Lonna Larsh
29 years experience in Family Medicine
Yes, this can happen: Some people have a hard time stopping citalopram and other ssris, with an increase in anxiety being a prominent symptom. It is best to wean down very ... Read More
2
2 thanks
A 48-year-old female asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
Celexa (citalopram): If headaches started around the time u started celexa, (citalopram) or the dose was increased, then yes it is possible. Other common side-effects woul ... Read More
2
2 thanks
A 31-year-old male asked:
Dr. James Van norman
33 years experience in Psychiatry
Postural or after?: Medication response is very individual. If you notice you're feeling light headed upon arising from bed or after lying down a while, this might be add ... Read More
1
1 comment
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month